# SDR SWAA096467

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,046 hours, 62,800 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SHEAR TIE CRACKED AT BS 727E, BETWEEN STR 17R TO STR 18R.  REPAIRED SHEAR TIE PER SRM.
